On the qualitative behaviors of solutions of third-order nonlinear functional differential equations


AKTAŞ M. F. , ÇAKMAK D., Tiryaki A.

APPLIED MATHEMATICS LETTERS, vol.24, no.11, pp.1849-1855, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 11
  • Publication Date: 2011
  • Doi Number: 10.1016/j.aml.2011.05.004
  • Journal Name: APPLIED MATHEMATICS LETTERS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1849-1855
  • Gazi University Affiliated: Yes

Abstract

The third-order nonlinear functional differential equations of the form